Alert archive / Florida / River Flood Warnings in 2018

River Flood Warning 80, NWS Tallahassee, FL

December 28, 2018Jefferson County, Madison County, Taylor County, Florida

NWS Tallahassee, FL issued this river flood warning at Dec 28, 2018, 9:41 PM EST for Jefferson County, Madison County, Taylor County, Florida. It took effect at Dec 29, 2018, 9:47 AM EST. It was in force for 59 hr.

The area

The outline as issued.

The facts

Issued
Dec 28, 2018, 9:41 PM EST (02:41 UTC)
In effect from
Dec 29, 2018, 9:47 AM EST
Expired
Dec 31, 2018, 9:10 PM EST
In force
59 hr
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Flood severity
Minor

Counties Jefferson County, FL, Madison County, FL, Taylor County, FL

The radar

The Tallahassee radar (KTLH), 49 km from the middle of the area, began a volume at 02:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Aucilla River at Lamont (US 27) (LAMF1). The gauge peaked at 53.73 ft at Dec 30, 2018, 6:00 AM EST.

actionminormoderate5052545612/2912/3012/3101/0101/02
Action stage
51 ft
Minor stage
53 ft
Moderate stage
56 ft
Major stage
62 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02326500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

470 
WGUS42 KTAE 290241
FLWTAE
FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
941 PM EST Fri Dec 28 2018

...The National Weather Service in Tallahassee has issued a Flood 
Warning for the following rivers in Florida... 

  Aucilla River at Lamont (US 27) affecting Jefferson...Madison and 
  Taylor Counties



PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC065-079-123-300240-
/O.NEW.KTAE.FL.W.0080.181231T0000Z-000000T0000Z/
/LAMF1.1.ER.181231T0000Z.190101T0000Z.000000T0000Z.NO/
941 PM EST Fri Dec 28 2018

The National Weather Service in Tallahassee has issued a 

* Flood Warning for 
  the Aucilla River at Lamont (US 27).
* From Sunday evening, or until the warning is cancelled.
* At  9:30 PM Friday the stage was 52.9 feet.
* Minor flooding is forecast.
* Flood stage is 53.0 feet.
* Forecast: Rise above flood stage by Sunday evening and continue to 
  rise to near 53.1 feet by Monday evening.
* Impact: At 53.0 feet: Minor lowland flooding begins.

&&

LAT...LON 3047 8369 3031 8377 3009 8396 3013 8404 3032 8388 3047 8378


$$
6 follow-up statements
522 
WGUS82 KTAE 291345
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
845 AM EST Sat Dec 29 2018

...The Flood Warning continues for the following rivers in Florida...
 
  Aucilla River at Lamont (US 27) affecting Jefferson...Madison and 
  Taylor Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC065-079-123-301345-
/O.EXT.KTAE.FL.W.0080.181229T1447Z-000000T0000Z/
/LAMF1.1.ER.181229T1447Z.190101T0000Z.000000T0000Z.NO/
845 AM EST Sat Dec 29 2018

The Flood Warning continues for
  the Aucilla River at Lamont (US 27).
* From this morning, or until the warning is cancelled.
* At  8:30 AM Saturday the stage was 53.0 feet.
* Minor flooding is forecast.
* Flood stage is 53.0 feet.
* Forecast: River will rise above flood stage by late this morning and continue 
  to rise to near 53.3 feet by Tuesday early afternoon.
* Impact: At 53.0 feet: Minor lowland flooding begins.

&&

LAT...LON 3047 8369 3031 8377 3009 8396 3013 8404 3032 8388 3047 8378


$$
987 
WGUS82 KTAE 300049
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
749 PM EST Sat Dec 29 2018

...The Flood Warning continues for the following rivers in Florida...
 
  Aucilla River at Lamont (US 27) affecting Jefferson...Madison and 
  Taylor Counties 
...The Flood Warning continues for the following rivers in Florida...
  Suwannee River at Luraville (SR 51) affecting Lafayette and 
  Suwannee Counties 
  Suwannee River at Branford (US 27) affecting Lafayette and 
  Suwannee Counties 
  Suwannee River near Wilcox (US 19) affecting Dixie...Gilchrist and
  Levy Counties 



PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC065-079-123-310049-
/O.EXT.KTAE.FL.W.0080.000000T0000Z-190103T1800Z/
/LAMF1.1.ER.181229T1930Z.181231T0600Z.190103T0600Z.NO/
749 PM EST Sat Dec 29 2018

The Flood Warning continues for
  the Aucilla River at Lamont (US 27).
* Until Thursday afternoon.
* At  7:30 PM Saturday the stage was 53.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 53.0 feet.
* Forecast: The river will continue rising to near 53.1 feet by 
  Tuesday morning. The river will fall below flood stage early 
  Thursday morning.
* Impact: At 53.0 feet: Minor lowland flooding begins.

&&

LAT...LON 3047 8369 3031 8377 3009 8396 3013 8404 3032 8388 3047 8378


$$

FLC067-121-310049-
/O.CON.KTAE.FL.W.0064.000000T0000Z-000000T0000Z/
/LURF1.1.ER.181218T0407Z.181227T0045Z.000000T0000Z.NO/
749 PM EST Sat Dec 29 2018

The Flood Warning continues for
  the Suwannee River at Luraville (SR 51).
* Until further notice.
* At  6:15 PM Saturday the stage was 37.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 35.0 feet.
* Forecast: The river will continue to fall to a stage of 37.1 feet 
  by Monday morning.
* Impact: At 37.0 feet: Agricultural and timber lands flooded. In 
  Suwannee County flooding begins to affect the western portion of 
  290th drive near Boeing Drive. 

&&

LAT...LON 3013 8319 3012 8307 3000 8294 2997 8299 3006 8310 3008 8323


$$

FLC067-121-310049-
/O.CON.KTAE.FL.W.0065.000000T0000Z-000000T0000Z/
/BFDF1.1.ER.181217T0645Z.181229T0345Z.000000T0000Z.NO/
749 PM EST Sat Dec 29 2018

The Flood Warning continues for
  the Suwannee River at Branford (US 27).
* Until further notice.
* At  7:00 PM Saturday the stage was 27.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast: The river will continue to fall to a stage of 27.6 feet 
  by Monday morning.
* Impact: At 28.0 feet: In Lafayette County, flooding begins on NE 
  Gold Dust Road.

&&

LAT...LON 3000 8294 2989 8285 2982 8287 2982 8296 2987 8293 2997 8299


$$

FLC029-041-075-310049-
/O.CON.KTAE.FL.W.0067.000000T0000Z-000000T0000Z/
/WCXF1.1.ER.181221T1522Z.181230T0015Z.000000T0000Z.NO/
749 PM EST Sat Dec 29 2018

The Flood Warning continues for
  the Suwannee River near Wilcox (US 19).
* Until further notice.
* At  7:30 PM Saturday the stage was 11.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast: The river will continue to fall to a stage of 11.1 feet 
  by Monday morning.
* Impact: At 10.0 feet: Flood water begins to cut off houses in 
  Guaranto Springs, Pervis Landing, Pine Landing and New Pine 
  Landing.

&&

LAT...LON 2982 8287 2971 8291 2956 8292 2956 8299 2965 8300 2982 8296


$$
013 
WGUS82 KTAE 301419
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
919 AM EST Sun Dec 30 2018

...The Flood Warning continues for the following rivers in Florida...
  Aucilla River at Lamont (US 27) affecting Jefferson...Madison and 
  Taylor Counties 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC065-079-123-311419-
/O.CON.KTAE.FL.W.0080.000000T0000Z-190103T1800Z/
/LAMF1.1.ER.181229T1930Z.181231T0600Z.190103T0600Z.NO/
919 AM EST Sun Dec 30 2018

The Flood Warning continues for
  the Aucilla River at Lamont (US 27).
* Until Thursday afternoon.
* At  8:30 AM Sunday the stage was 53.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 53.0 feet.
* Forecast: The river will continue rising to near 53.1 feet by 
  Tuesday morning. The river will fall below flood stage early 
  Thursday morning.
* Impact: At 53.0 feet: Minor lowland flooding begins.

&&

LAT...LON 3047 8369 3031 8377 3009 8396 3013 8404 3032 8388 3047 8378


$$
588 
WGUS82 KTAE 310154
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
854 PM EST Sun Dec 30 2018

...The Flood Warning continues for the following rivers in Florida...
 
  Aucilla River at Lamont (US 27) affecting Jefferson...Madison and 
  Taylor Counties 
...The Flood Warning continues for the following rivers in Florida...
  Suwannee River at Luraville (SR 51) affecting Lafayette and 
  Suwannee Counties 
  Suwannee River at Branford (US 27) affecting Lafayette and 
  Suwannee Counties 
  Suwannee River near Wilcox (US 19) affecting Dixie...Gilchrist and
  Levy Counties 



PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC065-079-123-010153-
/O.EXT.KTAE.FL.W.0080.000000T0000Z-190101T1200Z/
/LAMF1.1.ER.181229T1930Z.181230T1945Z.190101T0000Z.NO/
854 PM EST Sun Dec 30 2018

The Flood Warning continues for
  the Aucilla River at Lamont (US 27).
* Until Tuesday morning.
* At  8:30 PM Sunday the stage was 53.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 53.0 feet.
* Forecast: The river will continue to fall to below flood stage by 
  tomorrow evening.
* Impact: At 53.0 feet: Minor lowland flooding begins.

&&

LAT...LON 3047 8369 3031 8377 3009 8396 3013 8404 3032 8388 3047 8378


$$

FLC067-121-010153-
/O.CON.KTAE.FL.W.0064.000000T0000Z-000000T0000Z/
/LURF1.1.ER.181218T0407Z.181227T0045Z.000000T0000Z.NO/
854 PM EST Sun Dec 30 2018

The Flood Warning continues for
  the Suwannee River at Luraville (SR 51).
* Until further notice.
* At  6:15 PM Saturday the stage was 37.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 35.0 feet.
* Forecast: The river will continue to fall to a stage of 36.8 feet 
  by Tuesday morning.
* Impact: At 37.0 feet: Agricultural and timber lands flooded. In 
  Suwannee County flooding begins to affect the western portion of 
  290th drive near Boeing Drive. 

&&

LAT...LON 3013 8319 3012 8307 3000 8294 2997 8299 3006 8310 3008 8323


$$

FLC067-121-010153-
/O.CON.KTAE.FL.W.0065.000000T0000Z-000000T0000Z/
/BFDF1.1.ER.181217T0645Z.181229T0345Z.000000T0000Z.NO/
854 PM EST Sun Dec 30 2018

The Flood Warning continues for
  the Suwannee River at Branford (US 27).
* Until further notice.
* At  8:00 PM Sunday the stage was 27.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast: The river will continue to fall to a stage of 27.5 feet 
  by Tuesday morning.
* Impact: At 28.0 feet: In Lafayette County, flooding begins on NE 
  Gold Dust Road.

&&

LAT...LON 3000 8294 2989 8285 2982 8287 2982 8296 2987 8293 2997 8299


$$

FLC029-041-075-010153-
/O.CON.KTAE.FL.W.0067.000000T0000Z-000000T0000Z/
/WCXF1.1.ER.181221T1522Z.181231T0600Z.000000T0000Z.NO/
854 PM EST Sun Dec 30 2018

The Flood Warning continues for
  the Suwannee River near Wilcox (US 19).
* Until further notice.
* At  8:30 PM Sunday the stage was 11.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast: The river will continue rising to near 11.3 feet by after
  midnight tomorrow. Additional rises may be possible thereafter.
* Impact: At 10.0 feet: Flood water begins to cut off houses in 
  Guaranto Springs, Pervis Landing, Pine Landing and New Pine 
  Landing.

&&

LAT...LON 2982 8287 2971 8291 2956 8292 2956 8299 2965 8300 2982 8296


$$
619 
WGUS82 KTAE 311510
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1010 AM EST Mon Dec 31 2018

...The Flood Warning continues for the following rivers in Florida...
  Aucilla River at Lamont (US 27) affecting Jefferson...Madison and 
  Taylor Counties 
  Suwannee River at Luraville (SR 51) affecting Lafayette and 
  Suwannee Counties 
  Suwannee River at Branford (US 27) affecting Lafayette and 
  Suwannee Counties 
  Suwannee River near Wilcox (US 19) affecting Dixie...Gilchrist and
  Levy Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC065-079-123-011200-
/O.CON.KTAE.FL.W.0080.000000T0000Z-190101T1200Z/
/LAMF1.1.ER.181229T1930Z.181230T1945Z.190101T0000Z.NO/
1010 AM EST Mon Dec 31 2018

The Flood Warning continues for
  the Aucilla River at Lamont (US 27).
* Until Tuesday morning.
* At  9:30 AM Monday the stage was 53.0 feet.
* Minor flooding is forecast.
* Flood stage is 53.0 feet.
* Forecast: The river is expected to rise to near flood stage this 
  afternoon.
* Impact: At 53.0 feet: Minor lowland flooding begins.

&&

LAT...LON 3047 8369 3031 8377 3009 8396 3013 8404 3032 8388 3047 8378


$$

FLC067-121-011510-
/O.CON.KTAE.FL.W.0064.000000T0000Z-000000T0000Z/
/LURF1.1.ER.181218T0407Z.181227T0045Z.000000T0000Z.NO/
1010 AM EST Mon Dec 31 2018

The Flood Warning continues for
  the Suwannee River at Luraville (SR 51).
* Until further notice.
* Flood stage is 35.0 feet.
* Impact: At 37.0 feet: Agricultural and timber lands flooded. In 
  Suwannee County flooding begins to affect the western portion of 
  290th drive near Boeing Drive. 

&&

LAT...LON 3013 8319 3012 8307 3000 8294 2997 8299 3006 8310 3008 8323


$$

FLC067-121-011510-
/O.CON.KTAE.FL.W.0065.000000T0000Z-000000T0000Z/
/BFDF1.1.ER.181217T0645Z.181229T0345Z.000000T0000Z.NO/
1010 AM EST Mon Dec 31 2018

The Flood Warning continues for
  the Suwannee River at Branford (US 27).
* Until further notice.
* At 10:00 AM Monday the stage was 27.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast: The river will continue to fall to a stage of 27.5 feet 
  by Tuesday morning.
* Impact: At 28.0 feet: In Lafayette County, flooding begins on NE 
  Gold Dust Road.

&&

LAT...LON 3000 8294 2989 8285 2982 8287 2982 8296 2987 8293 2997 8299


$$

FLC029-041-075-011510-
/O.CON.KTAE.FL.W.0067.000000T0000Z-000000T0000Z/
/WCXF1.1.ER.181221T1522Z.181231T1800Z.000000T0000Z.NO/
1010 AM EST Mon Dec 31 2018

The Flood Warning continues for
  the Suwannee River near Wilcox (US 19).
* Until further notice.
* At  9:30 AM Monday the stage was 11.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast: The river will continue rising to near 11.3 feet by this 
  afternoon. Additional rises may be possible thereafter.
* Impact: At 10.0 feet: Flood water begins to cut off houses in 
  Guaranto Springs, Pervis Landing, Pine Landing and New Pine 
  Landing.

&&

LAT...LON 2982 8287 2971 8291 2956 8292 2956 8299 2965 8300 2982 8296


$$
000 
WGUS82 KTAE 010210
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
910 PM EST Mon Dec 31 2018

...The Flood Warning is cancelled for the following rivers in 
Florida...
 
  Aucilla River at Lamont (US 27) affecting Jefferson...Madison and 
  Taylor Counties



PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC065-079-123-010240-
/O.CAN.KTAE.FL.W.0080.000000T0000Z-190101T1200Z/
/LAMF1.1.ER.181229T1930Z.181230T1945Z.181231T1330Z.NO/
910 PM EST Mon Dec 31 2018

The Flood Warning is cancelled for
  the Aucilla River at Lamont (US 27).
* At  8:30 PM Monday the stage was 53.0 feet.
* Fell below flood stage at  8:30 AM Monday.
* Flood stage is 53.0 feet.
* Forecast: The river will continue to fall to 52.7 feet by Wednesday
  morning.
* Impact: At 53.0 feet: Minor lowland flooding begins.

&&

LAT...LON 3047 8369 3031 8377 3009 8396 3013 8404 3032 8388 3047 8378


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Dec 28, 9:00 PM EST, 41 minutes earlier.

Area forecast discussion, Dec 28, 9:00 PM EST, 41 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
900 PM EST Fri Dec 28 2018

.UPDATE...

The cold front was just northwest of the area as of 00Z with the
leading edge of a line of showers and occasional thunderstorms
moving into the southeast Big Bend. An extensive area of stratiform
precipitation has developed across the area, as the atmosphere
stabilizes behind the line. Any strong thunderstorm threat should
diminish around midnight in the southeast Big Bend.

&&

.MARINE...

There is the potential for fog to impact the coastal waters
through much of the weekend. Thunderstorms and winds will
diminish overnight. Winds and seas will increase ahead of an
approaching cold front on Monday to near Advisory levels.

&&

.PREV DISCUSSION [622 PM EST]...

.NEAR TERM [Through Tonight]...

Showers and thunderstorms continue to push across the CWA this
afternoon ahead of a cold front. Initially the leading edge was more
defined but this afternoon the line has transitioned into more of a
area of showers and thunderstorms with embedded storms. With the
loss of the more well defined line and tight gradient that we saw
earlier in reflectivity, the severe threat has lessened (though
still not zero). The main focus for the remainder of this afternoon
into tonight will be the flooding potential. Heavy rain will
continue this afternoon with the highest rainfall totals expected
across the Florida Panhandle into southeast Alabama and even
portions of southwest Georgia. This could lead to localized, minor
flooding, particularly across portions of the Florida Panhandle.

While the rain will continue into tonight, as the heavy rain threat
decreases for the second half of the night, the flooding threat will
also diminish. With the wet conditions, expect fog to form overnight
with even some dense fog possible by morning. Lows tonight will only
fall into the upper 50s to mid 60s.

.SHORT TERM [Saturday Through Sunday Night]...

Southeast ridging will reassert through the period pushing the
deepest moisture north out of the area. Still enough deep moisture
around Saturday for likely PoPs far north tapering to low chance
over the waters. Enough of a ridge influence to remove rain
chances over all but the far north portion Saturday Night into
Sunday. Temperatures will be unseasonably warm through the period.
Fog is likely Sunday morning with light winds and plenty of llvl
moisture around.

.LONG TERM [Monday Through Friday]...

Next strong upper wave will eject out of Mexico into the Great
Lakes on Monday pushing a cold front and deeper slug of moisture
back toward the area. Have ramped PoPs back up Monday into Monday
night to account. The front does not look to make more than a
brief push into the CWA however with ridging reasserting again by
Tuesday. Latest medium range guidance in remarkable agreement
with the final upper system driving a strong front through on
Thursday. PoPs were ramped up once again followed by a pronounce
cooling and drying trend.

.AVIATION...
[Through 00Z Sunday]

LIFR CIGs are expected late tonight and into the early morning
hours. Rain will continue overnight. Tomorrow the best chance for
rain will be DHN and ABY. Fog is likely late tonight. Vis will
likely stay above 1SM in places where it rains all night. If the
rain stops or is very light, those places could get below 1SM.

.FIRE WEATHER...

Fog is likely overnight and in the morning hours. Low dispersions
below 20 are expected tomorrow afternoon.

.HYDROLOGY...

Rainfall amounts so far today have been more focused across the far
western portions of the forecast area where estimated amounts of 1-2
inches of rain with isolated maximum totals up to 3 inches have
occurred through 18z. With these heavier totals across Southeast
Alabama and into portions of the Florida Panhandle, steady rises
will continue on creeks and rivers in the area. Due to this
rainfall, the Shoal River near Mossy Head could rise to minor flood
stage by tomorrow. The Pea and Choctawhatchee Rivers are not
expected to reach flood stage.

With most other areas between Panama City and Tallahassee
anticipated to see 1-2 inches of rain this evening, further rises on
the Chipola River is expected and at Altha, the river could rise
back above moderate flood stage. There is also a low threat for
localized flash flooding from heavy rainfall in the Florida
Panhandle.

For the long range, the atmosphere will remain very moist, and a
potentially strong system Wednesday through Thursday will present a
flood threat. Given the continued flood vulnerability across the
region, the longer term flood threat will need to be closely
monitored in future forecasts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   64  73  62  73  61 /  80  30  20  20  10
Panama City   63  71  63  71  63 /  80  40  20  20  10
Dothan        60  68  62  72  62 /  70  60  50  30  20
Albany        61  69  63  72  62 /  70  60  40  30  20
Valdosta      64  74  64  74  63 /  80  30  30  10  10
Cross City    66  76  62  78  62 /  60  20  20  10   0
Apalachicola  63  71  64  70  63 /  70  30  10  10  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk until 7 AM EST /6 AM CST/ Saturday for
     Coastal Bay-Coastal Franklin-Coastal Gulf-South Walton.

GA...None.
AL...None.
GM...None.
&&

UPDATE...LF
NEAR TERM...Fieux
SHORT TERM...Johnstone
LONG TERM...Johnstone
AVIATION...McD
MARINE...LF
FIRE WEATHER...McD
HYDROLOGY...Godsey

In the hours before

Special weather statement, Dec 28, 4:40 PM EST, 5 hours 1 minute before
Special Weather Statement
National Weather Service Tallahassee FL
440 PM EST FRI DEC 28 2018

FLZ013-014-016-026-027-282230-
Liberty FL-Gadsden FL-Calhoun FL-Inland Gulf FL-Inland Wakulla FL-
440 PM EST FRI DEC 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GULF AND SOUTHEASTERN
CALHOUN COUNTIES IN THE PANHANDLE OF FLORIDA...SOUTHWESTERN GADSDEN
AND LIBERTY COUNTIES IN BIG BEND OF FLORIDA UNTIL 530 PM EST/430 PM
CST/...

At 439 PM EST/339 PM CST/, Doppler radar was tracking strong
thunderstorms along a line extending from 7 miles southwest of
Blountstown to near Stonemill Creek to near Wewahitchka. Movement was
northeast at 35 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Blountstown, Greensboro, Stonemill Creek, Orange, Wewahitchka,
Bristol, Honeyville, Jewel Fire Tower, Clarksville, Juniper, Abe
Springs, Vilas, Chipola Cutoff, Hosford, Jensen Place, Central City,
Red Hill, Clio, Scotts Ferry and Kennys Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2998 8537 3021 8527 3042 8526 3059 8468
      3037 8466 3033 8472 3032 8470 3030 8471
      3030 8468 3003 8478
TIME...MOT...LOC 2139Z 241DEG 30KT 3035 8514 3022 8515 3006 8521

33-LF

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 29, 4:23 PM ESTSpecial Marine WarningTAE55 min
Dec 29, 4:51 PM ESTSpecial Marine WarningTAE54 min
Dec 29, 6:19 PM ESTSpecial Weather StatementTAEWashington26 min

Nearby

River Flood Warnings in Florida, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.